OaM cover

Operators and Matrices

Volume: 17

Year: 2023


Issue: 1 (March, 2023)
Article number / DOI Authors / Title Pages Abstract Article
17-01 Qihui Li, Don Hadwin, Wenjing Liu: Approximate equivalence in von Neumann algebras 1–23 View View
17-02 Hamid Boua, Abdelaziz Tajmouati: Characterizations of Hopfians spaces 25–31 View View
17-03 Tanmay Biswas, Chinmay Biswas, Biswajit Saha: Some remarks on the generalized order and generalized type of entire functions of several complex matrices 33–49 View View
17-04 Edvard Kramar, Marjeta Kramar Fijavž: A generalization of Kleinecke-Shirokov theorem for matrices 51–55 View View
17-05 Zhibin Du, Bo Zhou: On the ABC spectral radius of cactus graphs 57–68 View View
17-06 Arnab Bhattacharjee, Angshuman Bhattacharya: Weak expectations of discrete quantum group algebras and crossed products 69–77 View View
17-07 Aigerim Kalybay, Nazerke Zhangabergenova: On iterated discrete Hardy type operators 79–91 View View
17-08 M. Bendaoud, A. Benyouness, A. Cade: Preservers of condition spectra and pseudo spectra of Hermitian matrix Jordan products 93–103 View View
17-09 A. Ghandouri, H. Mejjaoli, S. Omri: Duality of generalized Hardy and BMO spaces associated with singular partial differential operator 105–125 View View
17-10 Fei Ma, Min Yin: Multiplicative generalized Lie n-derivations on completely distributive commutative subspace lattice algebras 127–140 View View
17-11 Palak Arora: A constructive proof of a noncommutative Fejér-Riesz theorem 141–152 View View
17-12 Amin Mirzapour, Rasoul Eskandari: The roots of elements of Aut(SH2) 153–166 View View
17-13 Ashish Naudiyal, Harish Chandra: Isolation amongst composition operators on Lp(μ)-spaces (1 ≤ p ≤ ∞) 167–177 View View
17-14 Muyan Jiang, Ilya M. Spitkovsky: Numerical ranges of some Foguel operators 179–185 View View
17-15 Asif Hussain Jan, Tanweer Jalal: On solvability of Volterra-Hammerstein integral equations in two variables coordinatewise converging at infinity 187–211 View View
17-16 Mohamed Amine Ighachane, Mohammed Bouchangour: Some refinements of real power form inequalities for convex functions via weak sub-majorization 213–233 View View
17-17 Mohit, Ranjana Jain: Birkhoff-James orthogonality in certain tensor products of Banach spaces 235–244 View View
17-18 Soumia Soltani, Abdelkader Frakis: Further refinements of some numerical radius inequalities for operators 245–257 View View